MathSciNet Relay Station
MathSciNet bibliographic data
MR1665975 65F10
Tong, Charles H.; Ye, Qiang Analysis of the finite precision bi-conjugate gradient algorithm for nonsymmetric linear systems. Math. Comp. 69 (2000), no. 232, 1559–1575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement